Siberian Mathematical Journal

, Volume 34, Issue 5, pp 825–828 | Cite as

On a certain property of paths of extended stochastic integrals

  • A. A. DorogovtsevJr.
Article

Keywords

Stochastic Integral 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. V. Skorokhod, “On a generalization of a stochastic integral,” Teor. Veroyatnost. i Primenen.,20 No. 2, 211–231 (1975).Google Scholar
  2. 2.
    A. A. Dorogovtsev., “An extended stochastic integral for smooth functionals of white noise,” Ukrain. Mat. Zh.,41, No. 11, 1460–1466 (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • A. A. DorogovtsevJr.

There are no affiliations available

Personalised recommendations